| Model Number |
159001 |
| Medical Device Problem Code |
No Flow (2991)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/07/2026
Type of Reportable Event
Malfunction
Event or Problem Description
Hamilton medical ag received the following event description: "i found alarm tf 5509,9907 when turn on unit." patient was involved.No intervention necessarily, no health or consequences to the patient was reported.
Additional Manufacturer Narrative
Hamilton medical ag reference number: (b)(4) investigation outcome.It was reported to hamilton medical ag: "i found alarm tf 5509,9907 when turn on unit." patient was involved.No intervention necessarily, no health or consequences to the patient was reported.The root cause was determined to be a defective inspiratory valve assembly.The component was replaced by a technician, and following calibration, the ventilator passed functional checks and operated as intended.